Text Size

Xanax Withdrawal / Detox

answered 05:41 PM EST, Sun September 11, 2011
joe joe wallingford
Ive been trying to detox from xanax i was at 3.0 a day i am now at 1.25 it has been very hard. i get pains in my stomach and a funny feeling in my head at times, is there any thing i can do to ease my withdraw symptoms.

Dr. Karl Benzio Says...

good for you for wanting to get off the xanax. i hope you are doing this with the supervision of your psychiatrist, or at least your primary care doc. the benzodiazepines (the class xanax is in) and alcohol are the 2 detoxes that can actually be life threatening, so doctor supervision is important. you could go slower on your taper, meaning going down on the dose by smaller increments and staying at that dose a little longer. there is a neutriceutical supplement that is a liquid and allows for the vitamins and minerals as well as some herbal extracts to be absorbed much better to help detox. go to www.puriphyte.com and look at the testimonials and studies for puriphyte. only on the market for 2 months. type in Light when you order and get 5% off. our organization didn't develop it but a number of people we help have used it for multiple drug detox issues and find it very safe and helpful. again, contact your doc for a safer detox. don't forget to develop your support system and work with a therapist and meetings to make sure you address the underlying stuff so you can keep xanax off your list of coping mechanisms. may God lead you to a safe and healthy journey of transformation. will be praying for you.

by HIS grace, karl benzio, md

Email It Send this page Print It Print friendly page Subscribe Subscribe to this topic category

Page last updated Sep 11, 2011

Join Thousands of Readers

who receive our weekly recovery newsletter.

Addiction Treatment: Featured Experts
All Experts

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.